MTX and Folate

MTX day again.

I’ve tongue ulcers, which i reckon is caused by the MTX. Nothing as bad as the ulcers i had when i left for London. But ulcers are always bad because they cause so much discomfort.

I don’t ever learn my lesson do i? I never fail to NOT take folate/folic acid after taking MTX, although it’s of benefit with a drug like MTX that can reduce blood counts and cause mouth ulcers(there’s a whole lot of side effects with a chemotherapeutic agent, or a DMARD in the case of RA, but i won’t mention the rest).

MUST START TAKING FOLATE THE DAY AFTER MTX!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s